Alert archive / Louisiana / Tornado Warnings in 2026
Tornado Warning 14, NWS New Orleans, LA
NWS New Orleans, LA issued this tornado warning at Feb 15, 2026, 12:49 AM CST for Washington Parish, Louisiana. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 15, 2026, 12:49 AM CST (06:49 UTC)
- Expired
- Feb 15, 2026, 1:17 AM CST
- In force
- 28 min
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
County Washington Parish, LA
The radar
The Hammond radar (KHDC), 47 km from the middle of the area, began a volume at 06:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 14, 11:17 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 00:00Z, 6.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- -150 J/kg
- Mixed-layer LCL
- 556 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 183 m²/s²
- 0-3 km storm-relative helicity
- 248 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
060
WFUS54 KLIX 150649
TORLIX
LAC117-150730-
/O.NEW.KLIX.TO.W.0014.260215T0649Z-260215T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service New Orleans LA
1249 AM CST Sun Feb 15 2026
The National Weather Service in New Orleans has issued a
* Tornado Warning for...
Central Washington Parish in southeastern Louisiana...
* Until 130 AM CST.
* At 1249 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near
Franklinton, moving east at 35 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Franklinton around 1255 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3095 8987 3081 8988 3070 9024 3072 9026
3080 9026
TIME...MOT...LOC 0649Z 252DEG 32KT 3078 9017
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG3 follow-up statements
151
WWUS54 KLIX 150658
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
1258 AM CST Sun Feb 15 2026
LAC117-150730-
/O.CON.KLIX.TO.W.0014.000000T0000Z-260215T0730Z/
Washington LA-
1258 AM CST Sun Feb 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CST FOR CENTRAL
WASHINGTON PARISH...
At 1257 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Enon, or
near Franklinton, moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Washington Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3095 8987 3081 8988 3073 9015 3083 9014
TIME...MOT...LOC 0657Z 255DEG 38KT 3080 9007
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG296
WWUS54 KLIX 150706 RRA
SVSLIX
Severe Weather Statement
National Weather Service New Orleans LA
106 AM CST Sun Feb 15 2026
LAC117-150730-
/O.CON.KLIX.TO.W.0014.000000T0000Z-260215T0730Z/
Washington LA-
106 AM CST Sun Feb 15 2026
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 130 AM CST FOR CENTRAL
WASHINGTON PARISH...
At 106 AM CST, severe thunderstorms capable of producing both
tornadoes and straight line wind damage were located near Bogalusa,
moving east at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This tornadic thunderstorm will remain over mainly rural areas of
central Washington Parish.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
Heavy rainfall may hide this tornado. Do not wait to see or hear the
tornado. TAKE COVER NOW!
Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!
&&
LAT...LON 3081 8988 3076 9005 3083 9004 3092 8987
TIME...MOT...LOC 0706Z 257DEG 37KT 3082 8997
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
KLG552 WWUS54 KLIX 150717 SVSLIX Severe Weather Statement National Weather Service New Orleans LA 117 AM CST Sun Feb 15 2026 LAC117-150727- /O.CAN.KLIX.TO.W.0014.000000T0000Z-260215T0730Z/ Washington LA- 117 AM CST Sun Feb 15 2026 ...THE TORNADO WARNING FOR CENTRAL WASHINGTON PARISH IS CANCELLED... The storm which prompted the warning has weakened below severe limits, and no longer appears capable of producing a tornado. Therefore, the warning has been cancelled. However, gusty winds are still possible with this thunderstorm. A Tornado Watch remains in effect until 500 AM CST for southeastern Louisiana. && LAT...LON 3081 8988 3076 9005 3083 9004 3092 8987 TIME...MOT...LOC 0714Z 252DEG 32KT 3085 8985 $$ KLG
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this tornado warning went out at Feb 14, 11:02 PM CST, 1 hour 47 minutes earlier. Its key messages:
- Updated at 927 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will be damaging winds (60+mph) and lightning. An embedded tornado or two cannot be ruled out.
- Wind gusts may approach 30 mph through this afternoon.
- Warmer than average temperatures next week.
Area forecast discussion, Feb 14, 11:02 PM CST, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
1102 PM CST Sat Feb 14 2026
...NEW SHORT TERM, LONG TERM, AVIATION, MARINE...
.KEY MESSAGES...
Updated at 927 PM CST Sat Feb 14 2026
- Severe weather increasingly likely tonight. Main threats will
be damaging winds (60+mph) and lightning. An embedded tornado or
two cannot be ruled out.
- Wind gusts may approach 30 mph through this afternoon.
- Warmer than average temperatures next week.
&&
.SHORT TERM...
(Today through Monday night)
Issued at 927 PM CST Sat Feb 14 2026
(For more information on the ongoing overnight severe potential,
please reference the previous AFD submitted at 1155AM CST 2/14/26)
The early morning system will be moving out of the region and to
the east we will be left with generally decreasing clouds from
west to east across the region. Behind the front only modest
temperatures and moisture changes. With the flow being more from a
Pacific in origin as well as lacking the northern stream
influence, not much of a temperatures change is anticipated in the
short term period. Going into the new workweek the region will
reside under dry northwest flow, which means mostly a temperatures
forecast. High pressure at the surface will help keep things
rather benign with calmer winds and mostly clear/mostly sunny
conditions. (Frye)
&&
.LONG TERM...
(Tuesday through Saturday night)
Issued at 927 PM CST Sat Feb 14 2026
An H5 ridge starts to build over the region early in the period,
which will help kick off a gradual warming trends this week.
Surface high pressure will quickly spread east of the region
allowing for a southerly surface return flow to develop over the
area. With the light to moderate low level flow, expect foggy
conditions to develop once again mid to late week during the
overnight and morning hours. Otherwise, temperatures during the
afternoon are expected to warm well into the 70s and even lower
80s late in the week across the interior portions of southeast
Louisiana. Within the very rich warm/moist advection Friday and
into the weekend there could be a few streamer showers along the
coast. However, a weak cold front will also begin to slide
southward going into next weekend with at least modest POPs to
round out the long term period. (Frye)
&&
.AVIATION...
(06Z TAFS)
Issued at 927 PM CST Sat Feb 14 2026
A cold front will bring convection into the region overnight. This
quick moving line will enter the BTR area around midnight and move
eastward beyond the MS Gulf Coast by around 12-13z. With this line
westerly winds of 40kts+ will be likely and VIS/CIG reductions
can be expected. Again this should last only a few hours during
the overnight. Conditions will improve from west to east through
Sunday morning with everyone seeing VFR by the end of the cycle.
West or northwest winds will also be gusty with some gusts between
20 and 30 knots possible early Sunday afternoon before relaxing
late in the period. (Frye)
&&
.MARINE...
Issued at 927 PM CST Sat Feb 14 2026
An approaching low pressure system will keep potentially hazardous
winds in seas in place today. Winds will likely exceed 20 knots for
most of the local waters with waves approaching or even exceeding
7ft at times over the open Gulf. A Small Craft Advisory is in effect
through Sunday evening. The remainder of next week will see lighter
winds and calmer seas return as a broad surface high pressure system
dominates the Gulf. (Frye)
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ530-
532-534-536-538-550-552-555-557-570-572-575-577.
MS...None.
GM...Small Craft Advisory until midnight CST Sunday night for GMZ532-
534-536-538-550-552-555-557-570-572-575-577.
&&
SHORT TERM...RDF
LONG TERM....RDF
AVIATION...RDF
MARINE...RDFIn the hours before
Local storm report, Feb 15, 12:31 AM CST, 18 minutes before
Preliminary Local Storm Report
National Weather Service New Orleans LA
1231 AM CST Sun Feb 15 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 PM Tstm Wnd Dmg Centreville 31.09N 91.07W
02/14/2026 Wilkinson MS Public
Multiple trees down in Centreville. Possible
tornado. Report relayed by broadcast media.
&&The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 14, 9:56 PM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Pointe Coupee, West Baton Rouge, West Feliciana | 79 min |
| Feb 14, 10:21 PM CST | Tornado Warning | LIX | Pointe Coupee, West Feliciana | 39 min |
| Feb 14, 10:30 PM CST | Severe Thunderstorm Warning | LIX | Iberville, Pointe Coupee, West Baton Rouge | 45 min |
| Feb 14, 10:57 PM CST | Severe Thunderstorm Warning | LIX | East Baton Rouge, East Feliciana, Livingston, Pointe Coupee, Saint Helena, West Baton Rouge and 1 more | 63 min |
| Feb 14, 11:07 PM CST | Tornado Warning | LIX | East Baton Rouge, East Feliciana, West Feliciana | 38 min |
| Feb 14, 11:12 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, West Baton Rouge | 48 min |
| Feb 14, 11:36 PM CST | Severe Thunderstorm Warning | LIX | Saint Helena, Tangipahoa, Washington | 69 min |
| Feb 14, 11:58 PM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, East Baton Rouge, Iberville, Livingston, Saint Helena and 4 more | 47 min |
| Feb 15, 12:09 AM CST | Tornado Warning | LIX | Ascension, Assumption, Saint James | 29 min |
| Feb 15, 12:14 AM CST | Severe Thunderstorm Warning | LIX | Assumption, Lafourche, Saint James, Terrebonne | 31 min |
| Feb 15, 12:16 AM CST | Special Marine Warning | LIX | 44 min | |
| Feb 15, 12:32 AM CST | Special Marine Warning | LIX | 118 min | |
| Feb 15, 12:40 AM CST | Severe Thunderstorm Warning | LIX | Livingston, Saint John the Baptist, Saint Tammany, Tangipahoa, Washington | 65 min |
| Feb 15, 12:44 AM CST | Severe Thunderstorm Warning | LIX | Ascension, Assumption, Jefferson, Lafourche, Livingston, Orleans and 5 more | 61 min |
| Feb 15, 12:44 AM CST | Tornado Warning | LIX | Saint Tammany, Tangipahoa, Washington | 34 min |
| Feb 15, 12:46 AM CST | Special Marine Warning | LIX | 59 min | |
| Feb 15, 1:09 AM CST | Tornado Warning | LIX | Lafourche, Saint Charles | 22 min |
| Feb 15, 1:24 AM CST | Severe Thunderstorm Warning | LIX | Saint Tammany | 48 min |
| Feb 15, 1:28 AM CST | Severe Thunderstorm Warning | LIX | Jefferson, Orleans, Plaquemines, Saint Bernard, Saint Charles | 47 min |
| Feb 15, 1:43 AM CST | Special Weather Statement | LIX | Jefferson, Lafourche | 62 min |
| Feb 15, 1:47 AM CST | Special Marine Warning | LIX | 88 min | |
| Feb 15, 2:15 AM CST | Special Weather Statement | LIX | Saint Bernard | 45 min |
| Feb 15, 2:29 AM CST | Special Marine Warning | LIX | 46 min | |
| Feb 15, 7:13 AM CST | Special Marine Warning | LIX | 62 min |
Nearby
Tornado Warnings in Louisiana, 2026Every tornado warning in 2026Tornadoes in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.